A 32-year-old member asked:
Disclaimer

hi docs! what could happen if you took 16 paracetamol tablets?

1 doctor answer
Dr. Ronald Krauser
52 years experience Rheumatology
Liver toxicity: You would likely develop severe liver toxicity that can be life-threatening. If you did this, go to the er immediately.
Answered on Dec 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 47-year-old member asked:
Dr. Andrew Germanovich
13 years experience Pain Management
Yes!: Stop taking this much medication and see your doctor right away!
A 26-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Muscle pain: Something is missing from this story. You are receiving an antibiotic and you do not mention any symptoms suggesting an infection. Expand and rephra ... Read More
A 48-year-old member asked:
Dr. John Yu
Dr. John Yu answered
16 years experience Endodontics
AKA acetaminophen: Tylenol (acetaminophen) is a mild analgesic. Mostly used as a fever reducer. It will reduce your pain, but not quite as effective as Ibuprofen (my p ... Read More
A 50-year-old member asked:
Dr. Vahe Yetimyan
51 years experience General Practice
Increase effect.: Caffeine is thought to enhance the painkilling effect of paracetamol.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month